Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 3, 2012, 9:09 PM EDT for Stewart County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2012, 9:09 PM EDT (01:09 UTC)
- Expired
- Sep 3, 2012, 10:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
County Stewart County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 252 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
476
WWUS82 KFFC 040109
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON SEP 3 2012
GAZ090-102-040200-
909 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 1000 PM EDT...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART
AND CHATTAHOOCHEE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FLORENCE MARINA STATE PARK...OMAHA...
SANFORD...PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...CHARLES AND LOUVALE.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3226 8490
3232 8501 3237 8499 3237 8495 3241 8488
3242 8481 3192 8483 3192 8486
TIME...MOT...LOC 0109Z 272DEG 24KT 3207 8522
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 3, 7:59 PM EDT, 1 hour 10 minutes earlier.
Area forecast discussion, Sep 3, 7:59 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 759 PM EDT MON SEP 3 2012 .PREV DISCUSSION... /ISSUED 334 PM EDT MON SEP 3 2012/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... REMNANTS OF ISAAC STILL SPINNING NEAR THE IN/KY BORDER THIS AFTERNOON. TWO RAIN BANDS MOVING THROUGH GA AT THE MOMENT. THE FIRST ONE IS DOWN ALONG THE GA COAST WITH THE SECOND NOW MOVING THROUGH THE ATL/AHN AREAS. MAINLY SHOWERS WITH THIS BAND BUT THERE ARE SOME ISOLATED THUNDERSTORMS . THESE STORMS ARE NOT SEVERE BUT THEY ARE INCREASING IN INTENSITY AS THEY MOVE INTO MORE UNSTABLE AIR ACROSS CENTRAL GA. INSTABILITIES HAVE INCREASED INTO THE 1500-2500 J/KG RANGE ACROSS CENTRAL GA AND WILL SUPPORT SOME STRONG STORMS. MODELS INDICATING POSSIBLE MCS DEVELOPMENT OVERNIGHT JUST WEST OF THE CWA. HAVE KEPT POPS HIGH THROUGH TUESDAY...WITH GENERALLY LIKELY ACROSS MUCH OF THE CWA. ALTHOUGH BEST DESTABILIZATION IS OCCURRING RIGHT NOW...THERE SHOULD BE ENOUGH INSTABILITY TO SUPPORT ISOLATED TO SCATTERED THUNDERSTORMS THROUGH THE OVERNIGHT HOURS. MOST PLACES WILL SEE PRECIPITATION AMOUNTS OF 1-2 INCHES THROUGH THE SHORT TERM. FLASH FLOOD GUIDANCE WELL ABOVE THIS SO DO NOT ANTICIPATE ANY ISSUES. AS FOR TEMPERATURES...MAV GUIDANCE HA BEEN RUNNING A BIT COLD ON MIN TEMPS AND A BIT WARM ON MAX TEMPS. HAVE MADE SLIGHT ADJUSTMENTS TO COMPENSATE FOR THIS. 01 LONG TERM /WEDNESDAY THROUGH MONDAY/... LATEST EXTENDED GUIDANCE SHOWS BEST MOISTURE HANGING AROUND A LITTLE LONGER INTO WEDNESDAY AND THURSDAY AND ONLY CHANGE WAS TO BUMP UP INTO LOW LIKELY/HIGH CHANCE RANGE. REMAINDER OF THE EXTENDED REMAINS UNCHANGED. DEESE TROPICAL MOISTURE BECOMES STRETCHED OUT ACROSS THE CWA THROUGH WEDNESDAY WITH SOME HINT AT DRYING THURSDAY INTO FRIDAY AS THE UPPER RIDGE NOSES EASTWARD. HAVE NOT REMOVED POPS FOR THE BRIEF DRIER PERIOD...JUST REDUCED THEM OVER MUCH OF THE CWA. BY THE WEEKEND BOTH MODELS SHOW A SIGNIFICANT CLOSED LOW DEVELOPING VICINITY OF THE OHIO VALLEY. THIS KEEPS THE UNSETTLED WEATHER OVER THE CWA AND HAVE CONTINUED WITH CHANCE OR SLIGHT CHANCE POPS. MODEL MAX TEMPERATURES LOOKED A BIT HIGH GIVEN THE UPPER PATTERN SO HAVE TWEAKED THEM DOWN A BIT MOST AREAS. 41 && .AVIATION... 00Z UPDATE... TSRA HAS MOVED SOUTH AND EAST...AFFECTING STILL MCN AND CSG BUT OUT OF THE NORTHERN TAFS. SEEING SHRA DEVELOP ACROSS N AL SO HAVE CONTINUED SHRA IN THE OVERNIGHT PERIOD FOR THE NORTHERN TAFS BUT REMOVED TSRA...AND REMOVED MENTION OF PRECIP IN CSG AND MCN AFTER 03Z. EXPECT IFR CIGS BY 08-09Z...LIFR AT AHN...WITH MVFR TO POSSIBLY IFR FOG. HAVE KEPT TSRA IN TAFS FOR TUESDAY AFTERNOON EXCEPT AT CSG AND MCN. SW WINDS THROUGH THE PERIOD...THOUGH SOME GUIDANCE INDICATING BRIEF SE WINDS POSSIBLE. //ATL CONFIDENCE...00Z UPDATE... LOW ON CONVECTION IMPACTING ATL TONIGHT. HIGH ON IFR CIGS DEVELOPING OVERNIGHT...MEDIUM ON TIMING AND POSSIBILITY OF LIFR CIGS. MEDIUM ON WINDS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 86 71 87 / 60 70 50 50 ATLANTA 73 84 72 86 / 70 70 40 40 BLAIRSVILLE 68 79 65 82 / 70 70 50 40 CARTERSVILLE 72 85 71 86 / 70 70 50 40 COLUMBUS 74 88 73 89 / 90 70 40 50 GAINESVILLE 72 82 71 85 / 70 70 50 50 MACON 73 89 72 89 / 70 60 40 50 ROME 72 86 71 87 / 70 70 40 30 PEACHTREE CITY 71 85 71 86 / 60 70 40 40 VIDALIA 74 91 73 90 / 40 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 3, 7:00 PM EDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EDT MON SEP 3 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 700 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... THUNDERSTORMS WILL BE LIKELY TONIGHT. .SYNOPSIS... TROPICAL MOISTURE WILL PERSIST OVER NORTH AND CENTRAL GEORGIA THROUGH TONIGHT. THE REMNANTS OF TROPICAL STORM ISAAC HAVE MOVED INTO THE OHIO AND TENNESSEE VALLEYS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE BRIEF GUSTY WINDS ...PERIODS OF HEAVY RAIN WITH POSSIBLE STREET FLOODING AND OCCASIONAL LIGHTNING. .DISCUSSION... DEEP TROPICAL MOISTURE REMAINS OVER GEORGIA. THE DYNAMICS ASSOCIATED WITH THE REMNANTS OF ISAAC WILL AFFECT THE TENNESSEE VALLEY TONIGHT. MODERATE INSTABILITY...MODERATE VERTICAL SHEAR COMBINED WITH THE ABUNDANT MOISTURE WILL PRODUCE SCATTERED THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE TROPICAL AIR MASS WILL CONTINUE THROUGH MOST OF THE PERIOD WITH SCATTERED THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Sep 3, 5:20 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT MON SEP 3 2012
GAZ090-091-032145-
520 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 545 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ZELLOBEE...MOVING EAST AT 35 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 516 PM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 45 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS MARION AND CHATTAHOOCHEE COUNTIES THROUGH 545 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHRISTOPHER...
MANTA...ZELLOBEE...BRANTLEY...BUENA VISTA...DRANEVILLE...PUTNAM...
TAZEWELL AND DOYLE.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3221 8460 3223 8463 3223 8471 3224 8477
3242 8474 3239 8439 3230 8439 3230 8441
3223 8441 3223 8443 3218 8442
TIME...MOT...LOC 2120Z 279DEG 30KT 3232 8463Special weather statement, Sep 3, 5:27 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT MON SEP 3 2012
GAZ072-073-082>084-032200-
527 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TWIGGS...JONES...
WILKINSON...BALDWIN AND BIBB COUNTIES UNTIL 600 PM EDT...
AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BRADLEY TO MACON...MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
JONES...WILKINSON...BALDWIN AND BIBB COUNTIES THROUGH 600 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PAYNE CITY...
MACON...CLINTON...JAMES...BRADLEY...WAYSIDE...GRAY...CROSS KEYS...
POSTELL...GREENBERRY CROSSROADS...BLOUNTSVILLE...HADDOCK...MOUNTAIN
SPRINGS...GRISWOLDVILLE AND BROWNS CROSSING.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3281 8341 3283 8370 3297 8371 3308 8363
3318 8335 3317 8332 3318 8331 3319 8329
3300 8319
TIME...MOT...LOC 2127Z 262DEG 16KT 3308 8353 3296 8347
3285 8362Special weather statement, Sep 3, 5:41 PM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT MON SEP 3 2012
GAZ080-091>093-102>104-032215-
541 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER...
SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR COUNTIES UNTIL
615 PM EDT...
AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RUPERT TO 7 MILES WEST OF TROUTMAN...MOVING
EAST AT 15 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...SUMTER...STEWART...SCHLEY...MARION...MACON AND TAYLOR
COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE CEDAR CREEK...FIVE POINTS...SEMINOLE...RICHLAND...
MARION ESTATES...OAKLAND...CHURCH HILL...DRANEVILLE...DOYLE...
BRANTLEY...TAZEWELL...BUENA VISTA...WESLEY CHURCH...MAUK AND HOWARD.
&&
LAT...LON 3195 8444 3191 8446 3192 8482 3217 8462
3253 8462 3252 8457 3255 8456 3256 8441
3272 8434 3274 8430 3273 8424 3268 8419
3268 8410 3264 8406 3259 8407 3253 8401
3217 8426 3191 8426 3191 8433 3188 8436
TIME...MOT...LOC 2140Z 270DEG 12KT 3247 8427 3217 8451
3193 8479
16Special weather statement, Sep 3, 5:58 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT MON SEP 3 2012
GAZ060-061-073-032230-
558 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PUTNAM...BALDWIN
AND HANCOCK COUNTIES UNTIL 630 PM EDT...
AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MERIWETHER TO COOPERS...MOVING NORTHEAST AT
30 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PUTNAM...BALDWIN AND HANCOCK COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ALLENWOOD...COOPERS...MERIWETHER...MILLEDGEVILLE...HARDWICK...
SCOTTSBORO...PANCRAS...PLANT HARLEE BRANCH...UNDERWOOD...DEVEREUX...
BEULAH...SHOULDERBONE...LINTON AND CULVERTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3309 8300 3297 8331 3309 8328 3318 8335
3338 8306 3329 8285
TIME...MOT...LOC 2158Z 241DEG 25KT 3319 8329 3314 8317
3300 8327Special weather statement, Sep 3, 6:11 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON SEP 3 2012
GAZ080-081-092>094-104-032245-
611 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN SUMTER...
SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES UNTIL 645 PM
EDT...
AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM POTTERVILLE TO 5 MILES SOUTHWEST OF CROXTON
CROSSROADS. THE LINE OF THUNDERSTORMS WERE MOVING EAST AT 20 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
SCHLEY...PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 645 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CONCORD...
PLAINS...IDEAL...WALLS CROSSING...MURRAYS CROSSROADS...ELLAVILLE...
FRIENDSHIP...RUPERT...POTTERVILLE...FICKLING MILL...CHARING...
BUTLER...SHILOH...HICKS AND GARDEN VALLEY.
&&
LAT...LON 3197 8445 3215 8443 3217 8437 3265 8438
3275 8429 3270 8420 3285 8412 3285 8390
3275 8383 3268 8370 3253 8372 3251 8379
3245 8380 3245 8385 3229 8385 3225 8396
3216 8403 3192 8392 3191 8433 3187 8435
TIME...MOT...LOC 2210Z 270DEG 17KT 3255 8407 3221 8427
3193 8440
16Special weather statement, Sep 3, 9:09 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT MON SEP 3 2012
GAZ090-102-040200-
909 PM EDT MON SEP 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN STEWART AND
CHATTAHOOCHEE COUNTIES UNTIL 1000 PM EDT...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS STEWART
AND CHATTAHOOCHEE COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FLORENCE MARINA STATE PARK...OMAHA...
SANFORD...PROVIDENCE CANYON STATE PARK...JAMESTOWN/SOUTH FORT
BENNING...CHARLES AND LOUVALE.
&&
LAT...LON 3192 8492 3195 8497 3197 8497 3197 8504
3200 8507 3209 8506 3213 8507 3226 8490
3232 8501 3237 8499 3237 8495 3241 8488
3242 8481 3192 8483 3192 8486
TIME...MOT...LOC 0109Z 272DEG 24KT 3207 8522
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 9:57 PM EDT | Special Weather Statement | FFC | Stewart | 48 min |
| Sep 4, 3:08 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Sep 4, 3:47 PM EDT | Special Weather Statement | FFC | Meriwether | 43 min |
| Sep 4, 4:15 PM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Sep 4, 5:06 PM EDT | Special Weather Statement | FFC | Heard | 39 min |
| Sep 4, 5:59 PM EDT | Special Weather Statement | FFC | Carroll, Heard | 61 min |
| Sep 4, 7:00 PM EDT | Special Weather Statement | FFC | Banks, Madison | 45 min |
| Sep 4, 7:50 PM EDT | Special Weather Statement | FFC | Banks, Madison | 25 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.